# SDR JIKA2022101101

- Difficulty date: October 7, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N330AF
- Make and model: Beech 1900C
- Aircraft serial: N330AF
- Aircraft time: 35,844 hours, 50,476 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Packing
- Part number: MS28784
- Part serial: NA
- Condition: Defective
- Location: Brake Assembly
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING AT KDFW, PRIOR TO LEAVING THE RUNWAY, THE LEFT BRAKE BECAME UNRESPONSIVE.  AIRCRAFT CONTINUED TO SAFELY TAXI TO UPS RAMP.  DFW TROUBLESHOT AND INSPECTED AND FOUND DEFECTIVE PACKING PN MS2878-4 AT SWIVEL T-FITTING AT THE LH BREAK ASSEMBLIES.  BLED BRAKE SYSTEM AND OPS CHECKED GOOD.
